NUMERICAL TREATMENT OF SINGULAR INTEGRAL-EQUATIONS

被引:6
作者
COHEN, H [1 ]
ICKOVIC, J [1 ]
机构
[1] CALIF STATE UNIV,PHYS DEPT,LOS ANGELES,CA 90032
来源
JOURNAL OF COMPARATIVE PHYSIOLOGY | 1974年 / 16卷 / 04期
关键词
D O I
10.1016/0021-9991(74)90046-1
中图分类号
Q4 [生理学];
学科分类号
071003 ;
摘要
引用
收藏
页码:371 / 382
页数:12
相关论文
共 7 条
[1]   NOTE ON SINGULAR INTEGRAL EQUATIONS OF THE KIRKWOOD-RISEMAN TYPE [J].
AUER, PL .
JOURNAL OF CHEMICAL PHYSICS, 1955, 23 (08) :1545-1546
[3]   NUMERICAL RESULTS FOR AUXILIARY EQUATION OF RADIATIVE TRANSFER [J].
BELLMAN, R ;
KAGIWADA, H ;
KALABA, R .
JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER, 1966, 6 (03) :291-&
[4]   THE INTRINSIC VISCOSITIES AND DIFFUSION CONSTANTS OF FLEXIBLE MACROMOLECULES IN SOLUTION [J].
KIRKWOOD, JG ;
RISEMAN, J .
JOURNAL OF CHEMICAL PHYSICS, 1948, 16 (06) :565-573
[6]   NUMERICAL SOLUTIONS OF SINGULAR FREDHOLM EQUATIONS [J].
ULLMAN, N ;
ULLMAN, R .
JOURNAL OF MATHEMATICAL PHYSICS, 1966, 7 (09) :1743-&
[7]   INTRINSIC VISCOSITY OF COILING MACROMOLECULES [J].
ULLMAN, R .
JOURNAL OF CHEMICAL PHYSICS, 1964, 40 (08) :2193-&